A note on "Renegotiation in repeated games" [Games Econ. Behay. 1 (1989) 327-360]

Günther M, Kuzmics C, Salomon A (2019)
GAMES AND ECONOMIC BEHAVIOR 114: 318-323.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Günther, MichaelUniBi; Kuzmics, Christoph; Salomon, Antoine
Abstract / Bemerkung
In Renegotiation in Repeated Games (1989), J. Farrell and E. Maskin present, among other results, sufficient conditions for payoffs to be "weakly renegotiation-proof'. We show that a step in the corresponding proof is not correct by giving a counterexample. We then provide a correct proof with slightly more demanding sufficient conditions. (C) 2019 Elsevier Inc. All rights reserved.
Erscheinungsjahr
2019
Zeitschriftentitel
GAMES AND ECONOMIC BEHAVIOR
Band
114
Seite(n)
318-323
ISSN
0899-8256
eISSN
1090-2473
Page URI
https://pub.uni-bielefeld.de/record/2935416

Zitieren

Günther M, Kuzmics C, Salomon A. A note on "Renegotiation in repeated games" [Games Econ. Behay. 1 (1989) 327-360]. GAMES AND ECONOMIC BEHAVIOR. 2019;114:318-323.
Günther, M., Kuzmics, C., & Salomon, A. (2019). A note on "Renegotiation in repeated games" [Games Econ. Behay. 1 (1989) 327-360]. GAMES AND ECONOMIC BEHAVIOR, 114, 318-323. doi:10.1016/j.geb.2019.01.002
Günther, M., Kuzmics, C., and Salomon, A. (2019). A note on "Renegotiation in repeated games" [Games Econ. Behay. 1 (1989) 327-360]. GAMES AND ECONOMIC BEHAVIOR 114, 318-323.
Günther, M., Kuzmics, C., & Salomon, A., 2019. A note on "Renegotiation in repeated games" [Games Econ. Behay. 1 (1989) 327-360]. GAMES AND ECONOMIC BEHAVIOR, 114, p 318-323.
M. Günther, C. Kuzmics, and A. Salomon, “A note on "Renegotiation in repeated games" [Games Econ. Behay. 1 (1989) 327-360]”, GAMES AND ECONOMIC BEHAVIOR, vol. 114, 2019, pp. 318-323.
Günther, M., Kuzmics, C., Salomon, A.: A note on "Renegotiation in repeated games" [Games Econ. Behay. 1 (1989) 327-360]. GAMES AND ECONOMIC BEHAVIOR. 114, 318-323 (2019).
Günther, Michael, Kuzmics, Christoph, and Salomon, Antoine. “A note on "Renegotiation in repeated games" [Games Econ. Behay. 1 (1989) 327-360]”. GAMES AND ECONOMIC BEHAVIOR 114 (2019): 318-323.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar